# SDR SWAA2024091229527

- Difficulty date: August 23, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 34,069 hours, 16,363 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE: DEFLECTION RIB SUPPORT BEAM ATTACHMENT. THE 2 HORIZONTAL ATTACHMENT FASTENERS ARE LOOSE, BEAM & BRACKET HOLES ARE ELONGATED. CUT OUT DAMAGE IN CONTROL RIB UPPER TAB IAW SRM 57-51-02-2R-4. CUT OUT DAMAGE IN SUPPORT BEAM IAW SRM 57-51-02-2R-1.  PERFORMED AN HFEC INSPECT ALONG CUT EDGES. REF  NDT PART 6; 51-00-00; PROCEDURE 4 OR  NDT PART 6; 51-00-00; PROCEDURE 23. NO DEFECTS NOTED.  PERFORMED AN OPEN HOLE HFEC INSPECT OF THE INITIAL FASTENER HOLES IN REPAIR AREA. REF NDT PART 6; 51-00-00; PROCEDURE 16. NO DEFECTS NOTED. DRILLED REPAIR PARTS FOR UPPER TAB REPAIR IAW SRM 57-51-02-2R-4.  DRILLED REPAIR PARTS FOR UPPER TAB REPAIR IAW SRM 57-51-02-2R-4. LOCATED & DRILLED REPAIR DOUBLER FOR UPPER BEAM IAW SRM 57-51-02-2R-1.  INSTALLED REPAIR PARTS IAW SRM 57-51-02-2R-4 & SRM 57-51-02-2R-1.
